# SDR DALA2015060903806

- Difficulty date: June 8, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,917 hours, 24,139 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLES LOCATED ON RT WING OTBD FLAP INNER STRUCTURE, XRS 164.  FLAP AND VANES WERE R & R .
